Keyword : convex layers problem

Polynomially Fast Parallel Algorithms for Some P-Complete Problems
Carla Denise CASTANHO Wei CHEN Koichi WADA Akihiro FUJIWARA 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2001/05/01
Vol. E84-A  No. 5 ; pp. 1244-1255
Type of Manuscript:  Special Section PAPER (Special Section on Discrete Mathematics and Its Applications)
parallel algorithmP-complete problemsconvex layers problemenvelope layers problem
 Summary | Full Text:PDF(659KB)